# SDR IPXA2019053142602

- Difficulty date: May 29, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 57,269 hours, 18,733 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB - LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE CAME ON AT 17,000 FEET.  T/S SYS PER FIM 26-11-00-815 FIG 104. FOUND LOOP 1 OF TS681 & TS682 CTR WIRE SHORTED OUT. R/R UPPER & LWR AFT ENG FIRE DET IAW AMM 26-11-02-401. OPS CK NORMAL.
